65595members
345701posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Bleed on tamoxifen with holiday in five weeks

1 REPLY 1
Member

Re: Bleed on tamoxifen with holiday in five weeks

Hi olives
I haVe been on tamoxifen 2.5 years. Had 3 bleeds in the last 10 months. They are like my periods were. After the first one I was referred for a vaginal ultrasound. No significant results. This week I phoned the oncology nurse and she said don't worry as I was checked thoroughly a few months ago, but call back if it starts to be regular and they will consider zoladex. It does seem to be quite common, but you do need to get checked just in case.
Highlighted
Member

Bleed on tamoxifen with holiday in five weeks

Hi

 

I have recently had a small bleed while on tamoxifen, year 3 now.  I have been referred for urgent gynae apt which I have end of next week.  I have a holiday abroad booked in five weeks time and am concerned about whether I will still be OK to go.  Obviously it's a question I can ask consultant next week but in the meantime just wondering if anyone else has had any similar experience?  Olives